# SDR DALA2018011600308

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 53,946 hours, 17,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Dirty
- Location: L2 Doorway
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE ARM & DISARM LEVEL WAS VERY STIFF TO DISARM.   MOVED ONLY TO LINE BETWEEN RED/GREEN. WHEN DOOR HANDLE WAS CRACKED IT MOVED INTO GREEN DISARM ZONE. REMOVED DEBRIS FROM THRESHOLD AREA.
